Alert archive / California / High Surf Advisories in 2021

High Surf Advisory 9, NWS Los Angeles, CA

March 4, 2021

NWS Los Angeles, CA issued this high surf advisory at Mar 4, 2021, 1:01 PM PST. It took effect at Mar 4, 2021, 10:00 PM PST. It was in force for 64 hr.

The area

The counties it named.

The facts

Issued
Mar 4, 2021, 1:01 PM PST (21:01 UTC)
In effect from
Mar 4, 2021, 10:00 PM PST
Expired
Mar 7, 2021, 2:00 PM PST
In force
64 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

155 
WHUS46 KLOX 042101
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
101 PM PST Thu Mar 4 2021

CAZ034-035-050515-
/O.NEW.KLOX.SU.Y.0009.210305T0600Z-210307T1200Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
101 PM PST Thu Mar 4 2021

...HIGH SURF ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM
PST SUNDAY...

* WHAT...Large breaking waves of 6 to 10 feet with local sets to
  12 feet and dangerous rip currents.

* WHERE...San Luis Obispo County Central Coast and Santa Barbara 
  County Central Coast.

* WHEN...From 10 PM this evening to 4 AM PST Sunday.

* IMPACTS...There is an increased risk for ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Large 
  breaking waves can cause injury, wash people off beaches and 
  rocks, and capsize small boats near shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to dangerous surf conditions, or stay
near occupied lifeguard towers. Rock jetties can be deadly in
such conditions, stay off the rocks.

If caught in a rip current, relax and float. Don't swim against 
the current. If able, swim in a direction following the shoreline.
If unable to escape, face the shore and call or wave for help.

&&

$$

Phillips
11 follow-up statements
588 
WHUS46 KLOX 050058
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
458 PM PST Thu Mar 4 2021

CAZ034-035-051200-
/O.CON.KLOX.SU.Y.0009.210305T0600Z-210307T1200Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
458 PM PST Thu Mar 4 2021

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 AM PST SUNDAY...

* WHAT...Surf building to 8 to 10 feet late this evening through
  Friday morning, then building to 10 to 12 feet with local sets
  to 14 feet Friday night through early Sunday. The surf will be
  highest on west to northwest facing beaches, and dangerous rip
  currents are expected. 

* WHERE...San Luis Obispo County Central Coast and Santa Barbara 
  County Central Coast.

* WHEN...From 10 PM this evening to 4 AM PST Sunday.

* IMPACTS...There is an increased risk for ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Large 
  breaking waves can cause injury, wash people off beaches and 
  rocks, and capsize small boats near shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to dangerous surf conditions, or stay
near occupied lifeguard towers. Rock jetties can be deadly in
such conditions, stay off the rocks.

&&

$$

Smith
665 
WHUS46 KLOX 051043
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
243 AM PST Fri Mar 5 2021

CAZ034-035-052200-
/O.CON.KLOX.SU.Y.0009.000000T0000Z-210307T1200Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
243 AM PST Fri Mar 5 2021

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY...

* WHAT...Breaking waves of 8 to 12 feet, then building to 10 to 12
  feet with local sets to 15 feet tonight through early Sunday. 
  The surf will be highest on west to northwest facing beaches, 
  and dangerous rip currents are expected.

* WHERE...San Luis Obispo County Central Coast and Santa Barbara 
  County Central Coast.

* WHEN...Until 4 AM PST Sunday.

* IMPACTS...There is an increased risk for ocean drowning. Rip
  currents can pull swimmers and surfers out to sea. Large
  breaking waves can cause injury, wash people off beaches and
  rocks, and capsize small boats near shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to dangerous surf conditions, or stay
near occupied lifeguard towers. Rock jetties can be deadly in
such conditions, stay off the rocks.

&&

$$

Stewart
813 
WHUS46 KLOX 051708
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
908 AM PST Fri Mar 5 2021

CAZ034-035-060115-
/O.CON.KLOX.SU.Y.0009.000000T0000Z-210307T1200Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
908 AM PST Fri Mar 5 2021

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY...

* WHAT...Breaking waves of 8 to 12 feet by midday, peaking at 10
  to 12 feet with local sets to 15 feet tonight. The surf will be
  highest on west to northwest facing beaches with dangerous rip 
  currents.

* WHERE...San Luis Obispo County Central Coast and Santa Barbara 
  County Central Coast.

* WHEN...Until 4 AM PST Sunday.

* IMPACTS...There is an increased risk of drowning. There will be
  dangerous rip currents that can pull swimmers and surfers out to
  sea. Large breaking waves can cause injury, wash people off
  beaches and rocks, and capsize small boats near shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Surf Advisory means beaches in the advisory area will have 
localized beach erosion and dangerous swimming conditions. Remain
out of the water due to dangerous surf conditions or stay near 
occupied lifeguard towers. Stay off rock jetties as they can be 
deadly in such conditions when waves break over them.

If caught in a rip current, relax and float. Don't swim against the 
current. If able, swim in a direction following the shoreline.
If unable to escape, face the shore and call or wave for help.

&&

$$
/Kj
336 
WHUS46 KLOX 052236
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
236 PM PST Fri Mar 5 2021

CAZ034-035-060645-
/O.CON.KLOX.SU.Y.0009.000000T0000Z-210307T1200Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
236 PM PST Fri Mar 5 2021

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY...

* WHAT...Breaking waves of 8 to 12 feet by this afternoon, peaking
  at 10 to 12 feet with local sets to 15 feet tonight. The surf 
  will be highest on west to northwest facing beaches with 
  dangerous rip currents.

* WHERE...San Luis Obispo County Central Coast and Santa Barbara 
  County Central Coast.

* WHEN...Until 4 AM PST Sunday.

* IMPACTS...There is an increased risk of drowning. There will 
  be dangerous rip currents that can pull swimmers and surfers 
  out to sea. Large breaking waves can cause injury, wash people 
  off beaches and rocks, and capsize small boats near shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Surf Advisory means beaches in the advisory area will have
localized beach erosion and dangerous swimming conditions. Remain
out of the water due to dangerous surf conditions or stay near
occupied lifeguard towers. Stay off rock jetties as they can be
deadly in such conditions when waves break over them.

If caught in a rip current, relax and float. Don't swim against
the current. If able, swim in a direction following the
shoreline. If unable to escape, face the shore and call or wave
for help.

&&

$$
Kj
576 
WHUS46 KLOX 060219
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
619 PM PST Fri Mar 5 2021

CAZ034-035-061215-
/O.EXT.KLOX.SU.Y.0009.000000T0000Z-210307T2200Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
619 PM PST Fri Mar 5 2021

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 2 PM PST SUNDAY...

* WHAT...Breaking waves peaking at 8 to 12 feet with local sets to
  13 feet tonight and Saturday, then slowly diminishing through
  Sunday afternoon. The surf will be highest on west to northwest
  facing beaches, and dangerous rip currents are expected.

* WHERE...San Luis Obispo County Central Coast and Santa Barbara 
  County Central Coast.

* WHEN...Until 2 PM PST Sunday.

* IMPACTS...There is an increased risk of drowning. There will 
  be dangerous rip currents that can pull swimmers and surfers 
  out to sea. Large breaking waves can cause injury, wash people 
  off beaches and rocks, and capsize small boats near shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to dangerous surf conditions, or stay
near occupied lifeguard towers. Rock jetties can be deadly in
such conditions, stay off the rocks.

&&

$$

Smith
270 
WHUS46 KLOX 061239
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
439 AM PST Sat Mar 6 2021

CAZ034-035-062300-
/O.CON.KLOX.SU.Y.0009.000000T0000Z-210307T2200Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
439 AM PST Sat Mar 6 2021

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SUNDAY...

* WHAT...Breaking waves peaking at 8 to 12 feet with local sets to
  13 feet today, then slowly diminishing through Sunday 
  afternoon. The surf will be highest on west to northwest facing 
  beaches, and dangerous rip currents are expected.

* WHERE...San Luis Obispo County Central Coast and Santa Barbara 
  County Central Coast.

* WHEN...Until 2 PM PST Sunday.

* IMPACTS...There is an increased risk of drowning. There will be
  dangerous rip currents that can pull swimmers and surfers out to
  sea. Large breaking waves can cause injury, wash people off
  beaches and rocks, and capsize small boats near shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to dangerous surf conditions, or stay
near occupied lifeguard towers. Rock jetties can be deadly in
such conditions, stay off the rocks.

&&

$$

Kaplan
905 
WHUS46 KLOX 062106
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
106 PM PST Sat Mar 6 2021

CAZ034-035-071200-
/O.CON.KLOX.SU.Y.0009.000000T0000Z-210307T2200Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
106 PM PST Sat Mar 6 2021

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SUNDAY...

* WHAT...Breaking waves peaking at 8 to 12 feet with local sets 
  to 13 feet today, then slowly diminishing through Sunday 
  afternoon. The surf will be highest on west to northwest 
  facing beaches, and dangerous rip currents are expected.

* WHERE...San Luis Obispo County Central Coast and Santa Barbara 
  County Central Coast.

* WHEN...Until 2 PM PST Sunday.

* IMPACTS...There is an increased risk of drowning. There will 
  be dangerous rip currents that can pull swimmers and surfers 
  out to sea. Large breaking waves can cause injury, wash people 
  off beaches and rocks, and capsize small boats near shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to dangerous surf conditions, or stay
near occupied lifeguard towers. Rock jetties can be deadly in
such conditions, stay off the rocks.

&&

$$
849 
WHUS46 KLOX 070639
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
1039 PM PST Sat Mar 6 2021

CAZ034-035-071445-
/O.CON.KLOX.SU.Y.0009.000000T0000Z-210307T2200Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
1039 PM PST Sat Mar 6 2021

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SUNDAY...

* WHAT...High surf 8 to 12 feet with local sets to 13 feet will
  continue through Sunday morning, then slowly diminish through
  the afternoon to below advisory thresholds. The surf will be 
  highest on west to northwest facing beaches, and dangerous rip 
  currents are expected.

* WHERE...San Luis Obispo County Central Coast and Santa Barbara 
  County Central Coast.

* WHEN...Until 2 PM PST Sunday.

* IMPACTS...There is an increased risk of drowning. There will be
  dangerous rip currents that can pull swimmers and surfers out to
  sea. Large breaking waves can cause injury, wash people off
  beaches and rocks, and capsize small boats near shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to dangerous surf conditions, or stay
near occupied lifeguard towers. Rock jetties can be deadly in
such conditions, stay off the rocks.

&&

$$

Kaplan
419 
WHUS46 KLOX 071322
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
522 AM PST Sun Mar 7 2021

CAZ034-035-072200-
/O.CON.KLOX.SU.Y.0009.000000T0000Z-210307T2200Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
522 AM PST Sun Mar 7 2021

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

* WHAT...High surf 8 to 12 feet will continue through this 
  morning, then slowly diminish through the afternoon to below 
  advisory thresholds. The surf will be highest on west to 
  northwest facing beaches, and dangerous rip currents are 
  expected.

* WHERE...San Luis Obispo County Central Coast and Santa Barbara 
  County Central Coast.

* WHEN...Until 2 PM PST this afternoon.

* IMPACTS...There is an increased risk of drowning. There will be
  dangerous rip currents that can pull swimmers and surfers out to
  sea. Large breaking waves can cause injury, wash people off
  beaches and rocks, and capsize small boats near shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to dangerous surf conditions, or stay
near occupied lifeguard towers. Rock jetties can be deadly in
such conditions, stay off the rocks.

&&

$$

CK
937 
WHUS46 KLOX 071602
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
802 AM PST Sun Mar 7 2021

CAZ034-035-072200-
/O.CON.KLOX.SU.Y.0009.000000T0000Z-210307T2200Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
802 AM PST Sun Mar 7 2021

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

* WHAT...High surf 8 to 12 feet this morning, then it will slowly
  diminish to below advisory thresholds. The largest surf will
  occur across exposed west facing beaches and will have 
  dangerous rip currents.

* WHERE...San Luis Obispo County Central Coast and Santa Barbara 
  County Central Coast.

* WHEN...Until 2 PM PST this afternoon.

* IMPACTS...There is an increased risk of drowning. There will be 
  dangerous rip currents that can pull swimmers and surfers out to 
  sea. Large breaking waves can cause injury, wash people off 
  beaches and rocks, and capsize small boats near shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to dangerous surf conditions or stay 
near occupied lifeguard towers. Stay off rock jetties as they can be 
deadly in such conditions when waves break over them.

If caught in a rip current, relax and float. Don't swim against the 
current. If able, swim in a direction following the shoreline.
If unable to escape, face the shore and call or wave for help.

&&

$$
Kj
869 
WHUS46 KLOX 072211
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
211 PM PST Sun Mar 7 2021

CAZ034-035-072315-
/O.EXP.KLOX.SU.Y.0009.000000T0000Z-210307T2200Z/
San Luis Obispo County Central Coast-
Santa Barbara County Central Coast-
211 PM PST Sun Mar 7 2021

...HIGH SURF ADVISORY HAS EXPIRED...

The high surf along the California Central Coast is diminishing and 
no longer meets the criteria for a High Surf Advisory. However, 
the surf will remain elevated into the overnight hours and 
mariners, surfers, and swimmers are cautioned to be careful in and
near breaking waves and to expect dangerous rip currents. 

The surf will likely build again late Monday and a new High Surf
Advisory will likely be issued.

$$
Kj

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this high surf advisory went out at Mar 4, 10:20 AM PST, 2 hours 41 minutes earlier.

Area forecast discussion, Mar 4, 10:20 AM PST, 2 hours 41 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
1020 AM PST Thu Mar 4 2021

.SYNOPSIS...04/328 AM.

High pressure will build today and bring warming and drying
through Friday. There is a slight chance of light rain over
northern areas on Saturday. A couple of stronger and colder
storms are possible between late next Monday and Wednesday.

&&

.SHORT TERM (TDY-SAT)...04/931 AM.

There was some low clouds and fog in the northern Salinas River
Valley early this morning. Otherwise, sunny skies covered the
forecast area this morning with little change expected thru this
afternoon. There was some locally gusty offshore winds to start
the day mainly in the foothills and mtns. By midday many areas
will have onshore breezes then continue thru the afternoon. With
the abundant sunshine today, temps will warm about 6-12 degrees
compared to yesterday but still be only near normal to slightly
above normal overall. Afternoon highs are expected to reach the
60s to around 70 for much of the coast and vlys.

Upper level ridging will build over the forecast area today with
H5 heights up to 573-575 dm this afternoon. The upper level ridge
will persist tonight then slowly weaken on Fri in response to an
approaching E Pac upper level trof. H5 heights Fri afternoon
should lower to around 571-573 dm. The upper level trof is
forecast to move quickly E and reach the central CA coast by late
Fri evening, then push inland late Fri night. Generally flat upper
level ridging can be expected across the region on Sat with a
broad westerly flow aloft.High pressure will build over the region
today as the low pressure system that brought rain yesterday
continues racing to the northeast. There is a patch of clouds over
the San Gabriels that likely developed from residual moisture,
but it will likely clear up later this morning. Rising heights,
weak offshore flow, and abundant sunshine will give way to lots of
warming across the region today. Expect 6 to 12 degrees of
warming with high temperatures back into the mid to upper 60s.
Onshore flow will develop this afternoon and marine layer stratus
will likely make its return to the Central Coast and possibly the
Salinas Valley this evening. Weak northerly flow will likely keep
the Ventura and LA County Coasts clear.

Friday will be another very quiet and pleasant day. With a little
more offshore flow temperatures will warm another 3 to 6 degrees.
Most areas (minus the Central Coast) will be several degrees
above normal with high temperatures back up into the 70s across
the valleys.

An upper-level trough is slated to move into the Central
California coast late Friday to early Saturday. The approach of
the trough will possibly bring marine layer stratus to all the
coastal areas Friday night. A dissipating cold front will swing
through the Central Coast early Saturday, but precipitation
chances look very slim. There may be a slight chance of light rain
over SLO County, but models and ensembles are keeping the area
dry. Some gusty west to northwest winds are possible during the
afternoon after frontal passage, particularly for the Antelope
Valley. There is also a chance of low-end advisory level Sundowner
winds across the Santa Barbara South Coast during the evening,
especially the western portion. Lowering heights and onshore flow
will combine to cool temperatures back down into the 60s.

Low clouds are expected to affect the Central Coast, Santa Ynez
Vly and Salinas Valley tonight into Fri morning, otherwise mostly
clear skies should prevail across the region tonight thru Fri.
There should also be offshore pressure gradient trends tonight
into Fri morning. These trends and plenty of sunshine on Fri will
help to boost temps another 2-8 deg for many areas on Fri. Temps
should reach the 70s for many inland coast and vly areas.

A surface cold front associated with the E Pac upper level trof
will approach the Central Coast Fri evening with increasing
clouds, then the front will move thru the region while dissipating
late Fri night into early Sat. There should be some light rain
with the front mainly over SLO County but may briefly extend into
nrn SBA County. This will be a weak and rapidly moving system so
any rain should be quite light and generally less than 0.10 inch.
Further S over VTU/SBA Counties, it looks like marine layer clouds
should expand along the coast and into some of the adjacent vlys
as well Fri night into Sat morning. Skies are expected to become
sunny to partly cloudy Sat afternoon except lingering clouds
should remain banked up on the N mtn slopes. Temps will turn 6-12
deg cooler for many areas on Sat, with highs in the warmest vlys
and inland coastal areas in the 60s.

Gusty sub-Advisory N winds should affect the SBA County S coast
and mtns Fri evening, with Advisory-level N winds expected Sat
evening. Otherwise, increasing NW-N winds should move into SLO/SBA
Counties by Sat afternoon, with breezy to gusty SW-W winds over
portions of VTU/L.A. Counties.

.LONG TERM (SUN-WED)...04/331 AM.

Sunday will be very nondescript with just some dry southwest
aloft and partly to mostly cloudy skies.

Broad troughing will develop across the Eastern Pacific on Monday
and a few impulses will move across California through next week.
The best chances of rain will be on Tuesday and Wednesday, but
still plenty of uncertainty in timing and amounts due to model
differences. The GFS is more progressive and has the bulk of the
precipitation moving over Southern California on Tuesday evening.
The ECMWF is slower but looks stronger. The current forecast will
indicate broadbrushed chance PoPs across the area for Tuesday and
Wednesday. Snow levels will be low so there will be a chance of
snow across the mountains. This may bring winter travel impacts to
the major mountain passes. Plenty of uncertainty in terms of
amounts, but not expecting a major precipitation event.

It will be fairly cloudy and cool next week with temperatures
struggling to reach 60.

&&

.AVIATION...04/1819Z.

At 1417Z at KLAX, There was an inversion at 900 feet at 10
degrees C, but no marine layer.

High confidence in 18Z TAFs through 06Z with VFR conditions
expected throughout the area. Moderate confidence for coastal TAF
sites following 06Z with the best chance of reduced vis and cigs
for KSMX.

KLAX...Fairly good confidence in TAF. Good confidence that there
will be no east wind component greater than 8 kt.

KBUR...Good confidence in VFR TAF.

&&

.MARINE...04/955 AM.

Outer Waters...
Good confidence in forecast through tonight with no Small Craft
Advisory (SCA) (winds or seas). Moderate confidence in seas
reaching 10 ft on Friday. Good confidence that both winds and seas
will be at or above SCA levels Saturday.

Inner Waters N of Point Sal...
Good confidence in winds and seas forecast through Friday.
Moderate confidence that SCA hazardous level seas will begin Friday
night and good confidence of SCA conditions Saturday.

Inner Waters S of Point Conception...
Good confidence in sub SCA level conditions today and Friday.
Better confidence in SCA conditions developing Saturday esp in the
western half of the inner waters.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...NONE.

&&

.HAZARD POTENTIAL OUTLOOK (SAT-WED).

High surf and dangerous rip currents are likely through the
middle of next week. Gusty west to northwest winds will create
driving and boating hazards at times through next Wednesday. A
couple of storms could bring winter hazards to the mountains
Tuesday and Wednesday.

&&

PUBLIC...Sirard/Stewart
AVIATION...Phillips
MARINE...Rorke/Phillips
SYNOPSIS...Stewart

weather.gov/losangeles

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 12:52 PM PSTSmall Craft AdvisoryLOX8 days

Nearby

High Surf Advisories in California, 2021Every high surf advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.